Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
love.nadine

low dose accutane, after bad side effects ?

Hi :) ,

so, was on accutane from the start of September , and after two months, i got most of the side effects. I had sore throat, bloodshot eyes, stomach ache, joint pain, etc. My doctor told me to get off accutane as soon as possible, and that after accutane gets out of my system the side effects will go away. But, after the two months i took accutane my skin was clear, without even one kit, for up about 3 days ago, when i got a little tiny one .

But, the dermatologist says that in two months, shes going to put me back on accutane, because since the acne is eventually going to come back, that was the only way to permanently get rid of it. I actually kind of loved having the dry skin, because i usually had horribly oily skin, and now the oil is coming back. The dermatologist says she is going to put me on a lower dose, i was on 60 mg before.

All i want to ask is, will i get the all those horrible side effects back even if im on a lower dosage? I'm worried that they will all come back, maybe even worse, but the dermatologist wont even answer me when i ask :$ She seems pretty sure of her decision, but im kinda worried by it. I know i may be over reacting, but im just curious. :think:

thanks in advance :) , nadine .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×